Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kikka

Veteran Member
  • Posts

    91
  • Joined

  • Last visited

Reputation

0 Neutral
  1. if you put moisturiser on your face after you wash your face..it should be alrite. Use mild cleanser like cetaphil though
  2. well...most likely..you will have to do a blood test, which the result will get back to your derm in about a week...then you make your appointment with your derm again, if there is nothin wrong with the blood test,,he will prescribe it right away in just a couple of minutes
  3. just rember to put tanks of lip gloss on yor lips...my lips were chapped like hell
  4. people normally get breakouts again when they up their dosage on accutane mate... happened to me as well...
  5. i don;t really know what other effects accutane brings to us except reducing the oil production. But it really worked well on me.....
  6. Hi guys, after finished my accutane course 60 mg a day for 7 months, the oild on my face has come back. Although no more pimples are coming out, I am quite irritated with that. Recently, my friend suggested me to use proactiv solution. I checked on he web to find out about the products, the cleanser and tone consist of benzoyl peroxide as their main ingredients. Is it a good idea to use this guys? please help..thanks
  7. Well Accutane has left my face with several scarrings due to its initial breakouts.. To know whether it's worth it to take the drug or not I guess it depends on your acne. Is it really bad? If you decide to go ahead with it, remember to moisturise your face every day so that it doesn't get too dry and cracks which will leave scars... Good luck
  8. Hi guys, I am just wondering one thing here. I am on 60 mg/day of tane and in month 5 now. My face is no longer oily, chapped lips are normal for me. But the thing is, I never moisturise my face at all during tane. I never find my face to be too dry, well I found it a bit too dry during month 3 but I just reduced the number of times i wash my face a day from 3 to two times. Sometimes my face is a bit peeling but it's too mild to put moisturiser on i think. Anyone experienced or experiencing the
  9. Was alrite in my case hahahaha...just don;t open your mouth too wide my friend
  10. i wouldn;t do it if i were you...accutane makes your skin very2 sensitive....so don;t do anything while you are on it...u can try it after you are off the tane
  11. depends on how many times you wash your face a day man..i only wash my face twice a day using cetaphil and i am on 60 mg a day of accutane...never experienced major dryness on my face...chapped lips are normal for me but i am improving now
  12. Hi guys...I am in 5th month of accutane...I am not experiencing any break outs at the moment so I was just wondering if anyone knows what to use to clean the acne marks?? Cheers...
  13. happened to me before...but don;t worry...it is still in tyour blood so i don;t think it will matter a lot
  14. if your skin is ok and if you no longer breaking out..then you should stop i think
×